MAUDE Adverse Event Report: ZIMMER DENTAL IMP,TSV, 4.1,13, MTX,MC,M; DENTAL IMPLANT

ZIMMER DENTAL IMP,TSV, 4.1,13, MTX,MC,M; DENTAL IMPLANT
Catalog Number TSVM4H13
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/25/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).
 
Event or Problem Description
The doctor reports that during the opening of the packaging, the assistant realizes that the implant was missing.The doctor sends the implant container as it arrived, empty, without the internal product.The procedure was concluded by placing another implant.The affected dental position is unknown.
 
Additional Manufacturer Narrative
Zimvie received one (1) tsvm4h13, (imp,tsv, 4.1,13, mtx,mc,m) for evaluation.Visual evaluation of the as returned vial identified the vial was already opened, and the tamper seal / ring was broken.The inner vial and associated components were missing.Functional testing to recreate the reported event could not be performed due to the nature of the device & event.This complaint refers to the specific device being investigated for this complaint record.Dhr review was completed for the subject lot number 1224377.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 1224377 for similar events and no other complaint was identified.Review completed utilizing keywords: ¿incorrect component quantity¿ the customer did not submit images for the reported event.Ifu review: documents reviewed: instructions for use ¿ tapered screw-vent® and trabecular metal¿ implants - 4869 rev.9-10/19.Information identified: "product packaging" based on the investigation and risk management file review as per rmf rm-00308-pfmea rev.1, the most likely root cause determined from the investigation is improper handling of devices/packaging outside of zimvie control.Therefore, based on the available information, the packaging malfunction could not be verified.The reported event/coob was non-verifiable since the condition of the product/packaging when received by the customer was unknown / non-verifiable.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.The following sections have been updated: b4: date of this report.G3: date received by manufacturer.G6: checked "follow-up".H2: checked follow-up type.H3: changed "no" to "yes".H6: entered evaluation codes.H10: added manufacturer narrative.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
IMP,TSV, 4.1,13, MTX,MC,M
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key18149648
Report Number0002023141-2023-03273
Device Sequence Number5788521
Product Code DZE
UDI-Device Identifier00889024344013
UDI-Public(01)00889024344013(17)241203(10)1224377
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K133339
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/02/2024
Device Catalogue NumberTSVM4H13
Device Lot Number1224377
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/09/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/16/2023
Supplement Report FDA Received Date05/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/04/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale
Patient EthnicityNon Hispanic